“A Unique Case Report on Hypersensitivity Vasculitis as an Allergic Reaction to the Herpes Zoster Vaccine.” CASE STUDY: A 60-year-old man developed severe hypersensitivity vasculitis as an allergic reaction six weeks after receiving Merck’s shingles vaccine. The generalized red-purple rash began on his arms and legs and then progressed to his torso, tongue and mouth, causing severe burning sensation and swelling. Later, he developed a leg ulcer due to skin breakdown. Vasculitis may be fatal if organs or the central nervous system or are involved, but this patient recovered and had only hyperpigmented scarring six months later.
“Longitudinally extensive transverse myelitis following vaccination with nasal attenuated novel influenza A (H1N1) vaccine.” akkad2010
Acute transverse myelitis following vaccination against H1N1 influenza: a case report https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3071664/
“Transverse myelitis associated with anti-influenza A (H1N1) vaccination”
“H1N1 Vaccine-related Acute Transverse Myelitis”
“Acute transverse myelitis in a 7-month-old boy after diphtheria–tetanus–
pertussis immunization.” CASE STUDY This report describes a paralyzing case of Transverse Myelitis in a 7-month–old infant following diptheria-tetanus-pertussis (DTaP) immunization. The baby boy was admitted to the University of Kentucky Children’s Hospital for leg weakness 17 days following his vaccination. Transverse Myelitis(TM) is an immune-mediated neurological disorder that results from inflammation of the spinal cord that often damages the insulating material covering nerves called myelin, interrupting messages sent from the spinal cord throughout the body.
The paper cites several cases of TM following vaccination but states that this is the youngest known patient to be affected. He remained paraplegic after treatment.
“Bilateral deafness two days following influenza vaccination: a case report.” CASE STUDY: A 79-year-old woman became permanently deaf in both ears two days following seasonal flu vaccination. She presented to an ER with sudden-onset deafness in both ears, dizziness, impaired balance and a left-sided headache — all new symptoms she had not experienced before vaccination.
A series of tests ruled out other obvious infections and diseases.
The 79-year-old woman did not recover her hearing. She received a cochlear implant in her right ear. Her dizziness persisted at least for the seven-month duration she was followed for the 2019 study.
Optic Neuritis, Vision Loss, Sudden Blindness
“Wells syndrome secondary to influenza vaccination: A case report and review of the literature.” CASE STUDY. This report describes an 86-year-old man who developed the skin disorder, Wells Syndrome, following vaccination with a mercury (thiomersal) – containing influenza vaccine. The itchy rash began on his side 13 days after being vaccinated and blisters and lesions spread to most of his body including the palms of his hands and soles of his feet. A diagnosis of Wells Syndrome was made on the criteria for the disease including that it “developed soon after a drug, in this case the influenza vaccination.”
“This stresses the importance for clinicians to obtain a complete drug history (including vaccination) when a patient presents with a rash of unknown etiology,” the researchers concluded. https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5893209/ safran2017
Relapse of Wells’ syndrome in a child after tetanus-diphtheria immunization
“Wells’ syndrome following thiomersal-containing vaccinations.” https://www.ncbi.nlm.nih.gov/pubmed/12869046
1.”Cognition and behavior in sheep repetitively inoculated with aluminium
adjuvant-containing vaccines or aluminum adjuvant only”
Cancer at injection site.
“BCG-induced lupus vulgaris complicated by squamous cell carcinoma in a 7-year-old child
Binod Kumar Thakur, MD, and Shika Verma, MD
7. Evidence for a causal association between oral polio vaccine and
transverse myelitis: A case history and review of the Literature
|8.Can influenza H1N1 vaccination lead to the membranous glomerulonephritis?|
9.Seizures and retrograde amnesia with cerebrospinal fluid changes following
H1N1 influenza vaccination
10. “A case report of leukocytoclastic vasculitis after
vaccination in a patient with inflammatory bowel disease”
“Three case reports of post immunization and post viral Bullous Pemphigoid: looking
for the right trigger.” CASE STUDIES: Two out of three of the cases described in the following paper developed the autoimmune blistering skin condition, Bullous Pemphigoid, following vaccination. The picture is a blistering foot of Case #1, a 3-month-old infant who was previously healthy and showed the first signs of bullous rash two days after receiving injections against diphtheria, tetanus, pertussis, poliomyelitis, hepatitis B and Haemophilus influenzae.
The second case occured in a 17-month-old girl within days of receiving a hexavalent vaccine. (DPT, Hep B, Hib B). The third case, in a two-month-old infant, followed an acute case of gingivostomatitis (mouth viral herpes infection).
[T]he close relationship between trigger events (immunization or viral infection) and onset of the disease arises a possible association,” the British and Italian pediatric researchers concluded.
“[Infantile bullous pemphigoid developing after hexavalent, meningococcal and pneumococcal vaccinations].”
CASE STUDY: This paper describes another case of the blistering autoimmune condition, Bullous Pemphigoid, in a 3-month-old baby which began three weeks following administration of vaccines at two months of age against diptheria, pertussis, tetanus, polio, Hib B, Hep B, meningitis and pneumococcus. “The clinical course worsened with vaccinations at 4 and 6 months,” the study authors report. Lesions, scabs and denuded areas covered both palms and soles (see picture) of the baby as well as the backs of her fingers and spread to her trunk, arms and to the lymph nodes are below her ears. The report states that the rash was very itchy and woke the baby girl up at night.
“Bullous pemphigoid has been connected with some drugs and vaccinations, 1 day to 4 weeks after receiving immunization. Although the exact mechanism of induction is unclear, this case
report has a visible relationship with vaccinations.” https://www.ncbi.nlm.nih.gov/pubmed/21676664
“Bullous pemphigoid in a 3-month-old infant after vaccination”
Penfigoide ampolloso infantil en relación con la vacunación
hexavalente, meningococo y neumococo
[FATAL] “Measles Pneumonitis Following Measles-Mumps-Rubella Vaccination of a Patient with HIV Infection, 1993”. CASE STUDY of a 20-year-old asymptomatic HIV patient who died following MMR vaccination. Confirmed measles vaccine virus in lungs, etc. See GSM summary: http://www.ghostshipmedia.com/2019/04/19/cdc-case-study-death-from-measles-vaccine-virus-15-months-after-vaccination/?
Vaccine-associated vaccinia encephalopathy
This baby is the second case we highlight of an American child documented to have died from vaccine strain chickenpox virus. Three weeks before she became ill, the previously healthy 13-month-old girl from New Mexico was vaccinated against: Haemophilus influenzae type b, hepatitis A, measles, mumps, and rubella, pneumococcal conjugate, and varicella (chickenpox).
She was hospitalized with fever, diarrhea, nasal congestion, and cough, jaundice, and a rash on her trunk, arms and groin. She developed severe hemolytic anemia — a result of her red blood cells being destroyed.
Her rash progressed to lesions and she developed encephalopathy — inflammation of the brain so that she lost speech and became unresponsive.
Efforts to stop the auto-antibody attack on the toddler’s own blood cell production failed. Her liver and kidney began failing as blood clots formed throughout her body and her life support was withdrawn. Post mortem analysis confirmed Oka varicella vaccine virus, that was in the toddler’s skin lesions, was also in her lungs and liver.
Her was at the time the fourth recorded case of American children dying from chicken pox Oka vaccine virus.
Of note: the girl’s sister had developed meningitis that left her permanently deaf following a Hib B vaccination.
[FATAL] “Fatal varicella due to the vaccine-strain varicella-zoster virus” This case study describes the death of a 15-month-old American girl following chickenpox vaccination. The rash she developed was “confirmed to be due to vaccine-strain varicella-zoster virus (VZV).” The girl developed severe respiratory complications that worsened with each new crop of varicella lesions. Sepsis and multi-organ failure led to death. She was not diagnosed with an immune deficiency but her failure to thrive and repeated hospitalizations early in life (starting at 5 months) suggested a “primary or acquired immune deficiency.” Was this baby’s immune system damaged by her early vaccines? How do you know if your child is immune deficient before a vaccine kills her?